中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: Stability of the Cauchy horizon and scalar curvature singularity without mass inflation in two-dimensional dilaton black holes
作者: 蔡荣根
刊名: PHYSICAL REVIEW D
出版日期: 1996
卷号: 53, 期号:10, 页码:5698-5704
关键词: SPACE
学科分类: Physics
通讯作者: Cai, RG , CCAST,WORLD LAB,POB 8730,BEIJING 100080,PEOPLES R CHINA.
部门归属: ACAD SINICA,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA
英文摘要: The stability of the Cauchy horizons is investigated in two-dimensional (2D) dilaton black holes possessing multihorizon structures. For the Cauchy horizon with nonvanishing surface gravity, the Cauchy horizon will be converted into a nonscalar curvature singularity under the perturbation of the purely infalling null dust, and a scalar curvature singularity will be formed at the Cauchy horizon when the 2D dilaton black holes are perturbed by both outgoing and infalling null dust. For the Cauchy horizon with vanishing surface gravity, we find that the Cauchy horizon can be completely stable when p greater than or equal to 1 + 2/b, and mass inflation can take place only if p < 1 + 1/b, but a scalar curvature singularity will still be formed along the Cauchy horizon when 1 + 1/b less than or equal to p < 1 + 2/b, where the constant p comes from the infalling radiation with the power-law tail upsilon(-p-1), and b means that the equation determining the horizons has b + 1 degenerate roots at the Cauchy horizon. When quantum effects are considered, the classical stable Cauchy horizon is still quantum mechanically unstable and is converted into a scalar curvature singularity. In addition, this paper can also be acted as a further test of the Cauchy-horizon stability conjecture suggested recently by Helliwell and Konkowski.
收录类别: SCI
原文出处: 查看原文
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/12631
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Stability of the Cauchy horizon and scalar curvature singularity without mass inflation in two-dimensional dilation black holes.pdf(130KB)----开放获取View Download

Recommended Citation:
Cai, RG. Stability of the Cauchy horizon and scalar curvature singularity without mass inflation in two-dimensional dilaton black holes[J]. PHYSICAL REVIEW D,1996,53(10):5698-5704.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Cai, RG]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Cai, RG]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Stability of the Cauchy horizon and scalar curvature singularity without mass inflation in two-dimensional dilation black holes.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace